IJPAM: Volume 116, No. 2 (2017)

Title

REFLEXIVITY ON SPECIAL FUNCTION SPACES

Authors

Fatemeh Zangeneh$^1$, Bahmann Yousefi$^2$
$^{1,2}$Department of Mathematics
Payame Noor University
P.O. Box 19395-3697, Tehran, IRAN

Abstract

In this paper we prove directly the reflexivity of any powers of the multiplication operator acting on Banach spaces of formal Laurent series, and in our proof, we do not use any lemma or theorems that was used in the same resent results.

History

Received: 2017-03-27
Revised: 2017-07-03
Published: October 7, 2017

AMS Classification, Key Words

AMS Subject Classification: 47B37, 47L10
Key Words and Phrases: reflexive operator, Banach space of Laurent series associated with a sequence $\beta$

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
K. Seddighi and B. Yousefi, On the reflexivity of operators on function spaces, Proc. Amer. Math. Soc., 116 (1992), 45-52.

2
A.L. Shields, Weighted shift operators and analytic functions theory, Math. Surveys, A.M.S. Providence, 13 (1974), 49-128.

3
B. Yousefi, Bounded Analytic Structure of the Banach Space of Formal Power Series, Rendiconti Del Circolo Matematico Di Palermo, Serie II, Tomo LI (2002), 403-410.

4
B. Yousefi, On the eighteenth question of Allen Shields, International Journal of Mathematics,16, No. 1 (2005), 1-6.

5
B. Yousefi, Sh. Khoshdel, Reflexivity of powers of the multiplication operator on special function spaces, Acta Mathematics Scientiaqa, 32b, No. 6 (2012), 2279-2284.

How to Cite?

DOI: 10.12732/ijpam.v116i2.8 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2017
Volume: 116
Issue: 2
Pages: 373 - 376


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).